# SDR AALA202301186986

- Difficulty date: December 4, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 62,159 hours, 25,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN, FLOOR PANEL 241QF HAS DAMAGE ON THE TOP SKIN. REMOVED AND REPLACED FLOOR PANEL.
